MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3544300 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent breast prosthesis implantation with two mentor memorygel breast implants.Post-operatively, the patient was diagnosed, via mri, with bilateral breast implant leaks/ruptures.As a result, the patient has been scheduled for bilateral breast implant removal surgery on (b)(6) 2024.This medwatch form is for the right breast prosthesis.
Additional Manufacturer Narrative
Section d 6b.Explantation date: (b)(6) 2024.Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: material rupture.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On january 22, 2024, mentor received additional information indicating that the patient was only diagnosed with a left breast implant rupture and that the right breast implant was identified to be intact upon removal.The patient's implants were replaced bilaterally with the following devices: (left) 300cc mentor memorygel breast implant catalog: 3503004bc lot: 9961470 sn: (b)(6) and (right) 300cc mentor memorygel breast implant catalog: 3503004bc lot: 9961470 sn: (b)(6).